# SDR USAA000512

- Difficulty date: March 30, 2000
- Submitted: July 19, 2000
- Operation: Air carrier
- Aircraft: N562AU
- Make and model: Boeing 737301
- Aircraft serial: 23550
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Part time: 41,510 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND .5 INCH CRACK IN BULKHEAD, STATION 178, WEB LBL .75, WL 188.  INSTALLED DOUBLER REPAIR PER SRM 53-10-08.  (M)
